# SDR 95ZZZX531

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2760 · Drag Control System
- Part: Pump
- Condition: Low
- Location: Spoiler System
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SPOILER PUMP PRESSURE DROPPED TO 2450 PSI ON TAKEOFF ROLL.  TAKEOFF REJECTED.  SERVICED SPOILER RESERVOIR, SPOILER PUMP PRESSURE GOOD AT 3000 PSI.
